# SDR AMTA200400173

- Difficulty date: February 15, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Head
- Component: Pitot Head
- Component part number: S232N9116
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ELEVATOR PITOT HEAT LIGHT CAME ON ON RECALL BEFORE TAXI CHECK.  REMOVED AND REPLACED RIGHT ELEVATOR PITOT PROBE PER MM 27-31-94-4.  OPS CHECK NORMAL.  (M)
